# SDR 99ZZZX3422

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, NR 6 MAIN WHEEL ASSY BLEW CAUSING MINOR DAMAGE TO LEFT BODY GEAR INNER DOOR.  BOTH NR 5 AND NR 6 MAIN WHEELS CHANGED, AS WELL AS NR 7 WHEEL WHICH HAD FLAT SPOT.  MINOR REPAIR WAS CARRIED OUT ON LEFT BODY GEAR INNER DOOR PER SRM.  LEFT BODY GEAR STRUT FOUND LOW.  LEFT BODY GEAR SERVICED PER MM.
